Γ∗-Relation on Fuzzy Hyperrings and Fundamental Ring

Narjes Firouzkouhi, Bijan Davvaz. Γ∗-Relation on Fuzzy Hyperrings and Fundamental Ring. New Math. Nat. Comput., 17(3):691-701, 2021. [doi]

@article{FirouzkouhiD21,
  title = {Γ∗-Relation on Fuzzy Hyperrings and Fundamental Ring},
  author = {Narjes Firouzkouhi and Bijan Davvaz},
  year = {2021},
  doi = {10.1142/S1793005721500344},
  url = {https://doi.org/10.1142/S1793005721500344},
  researchr = {https://researchr.org/publication/FirouzkouhiD21},
  cites = {0},
  citedby = {0},
  journal = {New Math. Nat. Comput.},
  volume = {17},
  number = {3},
  pages = {691-701},
}